# SDR 2A6D2015092501

- Difficulty date: September 25, 2015
- Submitted: September 25, 2015
- Operation: Air carrier
- Aircraft: N862NC
- Make and model: Urocop EC135T2
- Aircraft serial: 0567
- Aircraft time: 3,684 hours, 9,783 cycles
- Engine: Tmeca ARRIUS2B2
- Engine time: 3,171 hours, 7,158 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Part number: 70BM027070
- Part serial: 00874
- Condition: Damaged
- Location: Engine
- Part time: 3,171 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DISASSEMBLY OF MODULE 2 FOR REAR BEARING SCAVENGE OIL LEAK INVESTIGATION, FOUND METALLIC SEAL PN 9560160210 CUTTING INTO THE BACK SIDE OF THE PT NOZZLE GUIDE VANE PN 0319412140 & THE FRONT SIDE OF THE REAR BEARING SUPPORT PN 0319250420.  WE WILL BE REPLACING ALL PREVIOUSLY MENTIONED COMPONENTS OF THE MODULE 2.  NOTE MY SUBMITTER DESIGNATION SHOULD BE 2A6R NOT 2A6D.
